# SDR NACA202307070004

- Difficulty date: July 3, 2023
- Submitted: July 8, 2023
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 109,508 hours, 18,582 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEC INOP LIGHTS WILL NOT SWITCH ON WHEN SWITCHES TURN OFF. REPLACED EEC MODULE ASSY PER AMM 73-21-13
